Health

Sleeping Pill Overdose Symptoms | And Treatments for Sleeping Pill Addiction

Sleeping Pill Overdose Symptoms

Sleeping pills are any medicine specifically designed to help you sleeping. If properly prescribed and utilized sleep aids can help individuals get better sleep and lead more healthy lives. However, they do have negative adverse effects, particularly for people who are regular users. It is important that you know about Sleeping Pill Overdose Symptoms, in the following article.

In the article Sleeping Pill Overdose Symptoms, you will also find other information such as what is button battery ingestion, signs of button battery ingestion, dangers of swallowing button batteries, and overdose on diphenhydramine.

So, let’s take a look at the Sleeping Pill Overdose Symptoms review, below.

 

Facts About Prescription Sleeping Pills

The sleep pills are sold as sedative-hypnotics. This class also includes anxiety-related medications like Xanax. It is the only distinction is that sleep pills aren’t considered benzodiazepine-like and therefore have fewer negative side negative effects.

For the millions suffering from occasionally insomnia sleeping pills as Ambien may seem like a miracle. They are believed to be utilized in a short-term manner to aid a person suffering from their sleeplessness. But many individuals use these substances since they believe they will not be able to sleep without these medications. When taken in large doses they can turn addictive due to the “feel-good, drowsy” effect they create.

These powerful sedatives come with a variety of adverse effects and complications. For instance, a sleep pill overdose can cause respiratory depression and a coma or eventually death. In addition to the dangers of an overdose, the continual usage of sleeping pills may cause extreme dependence.

 

Can You Overdose on Sleeping Pills?

Modern sleep pills aren’t as potent as those of the past because of the lower danger of overdosing with the more recent kinds. In spite of these precautions to protect individuals, the answer for “Can you overdose on sleeping pills?” is definitely yes.

The most popular sleeping pills for sale on prescription comprise Ambien Lunesta as well as Sonata. There have been cases of overdoses with both prescription and non-prescription sleeping pills. The amount of dosage that needs to be in order to create the risk of an overdose is contingent on the type of drug and the person who is taking it.

If someone has consumed a lethal dose of a substance or consumed too much alcohol is aware that they’re in danger, and may seek assistance. When taking sleeping pills, the risk of an overdose is increased because the person who is taking them becomes conscious or numb. If they’re on their own the chance of fatal overdoses increases due to the fact that they are not able to contact emergency services or contact a loved one.

1 2 3 4 5 6Next page

Related Articles

Back to top button